Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 281, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 19, 2007, 2:21 PM CDT for Copiah County, Mississippi. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2007, 2:21 PM CDT (19:21 UTC)
- Expired
- Jun 19, 2007, 3:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Copiah County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 56 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 2:52 PM CDT | TSTM WND DMG | Gallman, MS | TREE DOWN NEAR GALLMAN. |
| Jun 19, 2:57 PM CDT | TSTM WND DMG | Hazlehurst, MS | TREE DOWN NEAR HAZLEHURST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 10:39 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.4 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1188 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 191923
SVRJAN
MSC029-192000-
/O.NEW.KJAN.SV.W.0281.070619T1921Z-070619T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
221 PM CDT TUE JUN 19 2007
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COPIAH COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...HAZLEHURST...CRYSTAL SPRINGS...
* UNTIL 300 PM CDT
* AT 221 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES
NORTHEAST OF HOPEWELL TO 8 MILES NORTH OF CRYSTAL SPRINGS TO 19
MILES NORTH OF DENTVILLE...OR ALONG A LINE EXTENDING FROM STAR TO 8
MILES NORTH OF CRYSTAL SPRINGS TO 14 MILES SOUTHEAST OF
VICKSBURG...AND MOVING SOUTH AT 50 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HOPEWELL AND CRYSTAL SPRINGS BY 230 PM CDT...
GALLMAN BY 235 PM CDT...
ROCKPORT...DENTVILLE AND HAZLEHURST BY 240 PM CDT...
MARTINSVILLE...GLANCY AND BARLOW BY 250 PM CDT...
ALLEN BY 255 PM CDT...
DOZENS OF TREES HAVE BEEN REPORTED DOWN ACROSS EASTERN HINDS COUNTY.
THE GREATEST CONCENTRATION OF WIND DAMAGE WAS AROUND THE CITY OF
JACKSON AND ESPECIALLY THE CITY OF BYRAM. THIS AREA OF DAMAGING
WINDS SHOULD COME CLOSE TO THE CITIES OF CRYSTAL SPRINGS AND
HAZELHURST.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3204 9024 3205 9040 3205 9069 3173 9072
3171 9031 3177 9013
$$
BANNAN1 follow-up statement
000
WWUS54 KJAN 191939
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
238 PM CDT TUE JUN 19 2007
MSC029-192000-
/O.CON.KJAN.SV.W.0281.000000T0000Z-070619T2000Z/
COPIAH MS-
238 PM CDT TUE JUN 19 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR COPIAH COUNTY...
AT 238 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HOPEWELL...OR ABOUT 7 MILES EAST OF HAZLEHURST...MOVING EAST AT 25
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HOPEWELL BY 245 PM CDT...
7 MILES NORTH OF ROCKPORT BY 250 PM CDT...
IN ADDITION TO THIS SEVERE STORM A LINE OF SEVERE STORMS WILL BE
MOVING INTO THE NORTHERN PORTION OF THE COUNTY IN THE NEXT 10 TO 20
MINUTES. DO TO THIS THE SEVERE STORM WARNING WILL LIKELY NEED TO BE
REISSUED.
LAT...LON 3204 9024 3205 9040 3205 9069 3173 9072
3171 9031 3177 9013
$$
BANNANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 10:31 AM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Jun 19, 10:31 AM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1031 AM CDT TUE JUN 19 2007 .UPDATE...SHOWER AND THUNDERSTORM ACTIVITY CONTINUES THIS MORNING ACROSS THE NORTHEASTERN PART OF THE CWFA. THIS RAINFALL IS VERY BENEFICIAL TO THIS AREA WHICH IS IN A SERIOUS DROUGHT SITUATION. DUE TO THE TRAINING OF SOME CELLS AND ESTIMATED STORM TOTALS APPROACHING 5 INCHES IN GRENADA COUNTY...ISOLATED FLASH FLOODING IS POSSIBLE THIS MORNING. THE UPPER FEATURE WHICH IS ASSOCIATED WITH THE STORMS WILL MOVE SLOWLY EAST THIS AFTERNOON. THE WIDESPREAD ACTIVITY WILL LIFT SLOWLY EAST BUT ADDITIONAL ACTIVITY IS EXPECTED TO DEVELOP AND BRING BENEFICIAL RAIN TO THE REST OF THE CWFA. A POCKET OF WINDS FROM 850 TO 500 MB SHOULD BE STRONG ENOUGH TO ALLOW STORMS TO ORGANIZE THIS AFTERNOON. THUS...HAVE INCREASED THE SEVERE WIND PROBS AND BEEFED UP THE WORDING IN THE HAZARDOUS WEATHER OUTLOOK. KEPT CATEGORICAL POPS GOING WITH NO CHANGES TO HIGH TEMPS. SPC WILL BE ISSUING A SEVERE THUNDERSTORM WATCH FOR MUCH OF CWFA WHICH IS CONSISTENT WITH CURRENT THINKING. && .AVIATION...SHOWER AND THUNDERSTORM ACTIVITY AFFECTING KMEI AND KGTR THIS MORNING WITH SOME LOW CEILINGS IN MOST LOCATIONS. EXPECT STORMS TO DEVELOP AND AFFECT TAF SITES THIS AFTERNOON. STRONG WINDS ARE POSSIBLE IF STRONGER STORMS AFFECT THE SITES. && SW .PREVIOUS DISCUSSION...TODAY AND TONIGHT...RIGHT OFF THE BAT THIS MORNING...RADAR SHOWS A GOOD BIT OF CONVECTION OCCURRING OVER AREAS MAINLY ALONG AND WEST OF THE NATCHEZ TRACE PARKWAY. THIS ACTIVITY IS ASSOCIATED WITH AN UPPER LEVEL TROUGH THAT CONTINUES TO SHIFT EAST INTO AND OVER THE FORECAST AREA. I EXPECT THIS TREND TO CONTINUE THROUGHOUT THE DAY TODAY WITH BETTER COVERAGE EXISTING THIS AFTERNOON...ESPECIALLY IN THE CENTRAL AND SOUTHERN PORTIONS OF THE FORECAST AREA WHERE THE BEST INSTABILITY WILL EXIST...AS A SURFACE BOUNDARY TO THE NORTHWEST DROPS SOUTHEAST INTO THE FORECAST AREA. WITH THE BEFORE MENTIONED UPPER TROUGH STILL MAKING ITS PRESENCE FELT OVER THE AREA...COUPLED WITH THE SURFACE BOUNDARY... PLENTY OF DEEP MOISTURE AND INSTABILITY AVAILABLE TO TAP INTO OVER THE AREA...IN ADDITION TO DAYTIME HEATING...WE SHOULD SEE THE BEST RAIN CHANCES WEVE SEEN IN A WHILE THROUGHOUT THE DAY TODAY OVER THE ENTIRE FORECAST AREA. ITS POSSIBLE THAT SOME OF THE STORMS THAT DEVELOP OVER THE AREA TODAY...AND EVEN LINGERING INTO TONIGHT...COULD BECOME SEVERE WITH HAIL AND STRONG DAMAGING WINDS BEING THE MAIN CONCERNS. ILL CONTINUE TO MENTION THIS IN THE HWO. I DID UP RAIN CHANCES JUST A TAD ACROSS THE DELTA TONIGHT JUST TO KEEP AT LEAST A SLIGHT CHANCE IN FOR THAT AREA IN THE EVENT SOME ACTIVITY IS STILL ON GOING DURING THE EARLY EVENING. RAIN CHANCES SHOULD HOWEVER BEGIN TO DECREASE FROM NORTHWEST TO SOUTHEAST TONIGHT AS THE UPPER TROUGH CLEARS THE AREA TO THE EAST AND THE SURFACE BOUNDARY PUSH THROUGH THE FORECAST AREA TO THE SOUTHEAST DURING THE OVERNIGHT HOURS. BEHIND THE UPPER TROUGH AND THE SURFACE BOUNDARY...HIGH PRESSURE TO THE NORTHWEST ALONG WITH AN UPPER RIDGE TO THE WEST WILL BEGIN TO BUILD INTO THE REGION BE EARLY WEDNESDAY MORNING. /19/ WEDNESDAY THROUGH THIS WEEKEND...MODEL TENDENCY FOR DEEP MOISTURE TO BE DRIVEN OUT OF THE AREA QUICKER CONTINUES WITH THE LATEST RUNS AND WEDNESDAY LOOKS LIKE A DRY DAY FOR THE ENTIRE AREA NOW. SHARPLY DRIER AIR SHOULD MOVE IN WEDNESDAY NIGHT AND THURSDAY WITH SFC DEWPOINT TEMPS EXPECTED TO FALL INTO THE MID/UPPER 50S ALONG AND EAST OF THE INTERSTATE 55 CORRIDOR. A GENERALLY DRY WEATHER PATTERN WILL PERSIST THROUGH THE WEEKEND AS THE SUBTROPICAL RIDGE REBUILDS OVER THE AREA. LOOK FOR SURFACE HUMIDITY TO CREEP UPWARD IN THE MODIFYING AIRMASS WHILE HIGH TEMPS REMAIN SLIGHTLY ABOVE READINGS TYPICAL OF LATE JUNE. /EC/ && .AVIATION...LOW CEILINGS...VISIBILITIES...AND CONVECTION WILL BE THE MAIN FORECASTING OBSTACLES THROUGHOUT THE DAY TODAY AT ALL TAF SITES. JUST WITH THE RICH LOW LEVEL MOISTURE OVER THE ENTIRE AREA...CEILINGS SHOULD REMAIN IN THE MVFR CATEGORY TODAY...AND COULD LOCALLY BECOME IFR ALONG WITH VISIBILITIES IF CONVECTION IS OBSERVED. CONVECTION WILL END FROM THE NORTHWEST TONIGHT...AND CONTINUE INTO THE SOUTHEAST EARLY WEDNESDAY MORNING AS THE BOUNDARY PUSHES THROUGH THE AREA. HOWEVER...MVFR...TO LOCALLY IFR... VISIBILITIES AND CEILINGS COULD STILL BE POSSIBLE AS A RESULT OF FOG THAT COULD DEVELOP EARLY WEDNESDAY MORNING AS A RESULT OF THE WET SOIL LEFT OVER FROM TUESDAYS CONVECTION. /19/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 87 70 94 64 / 95 20 4 3 MERIDIAN 87 68 93 59 / 100 40 4 6 VICKSBURG 88 70 94 64 / 83 16 4 3 HATTIESBURG 88 71 95 63 / 82 40 5 1 NATCHEZ 88 70 91 63 / 74 21 5 2 GREENVILLE 87 68 92 65 / 79 15 4 1 GREENWOOD 86 68 93 62 / 91 15 4 1 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 19/EC
Hazardous weather outlook, Jun 19, 11:55 AM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1155 AM CDT TUE JUN 19 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 200930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 1155 AM CDT TUE JUN 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL RACE SOUTHEAST ACROSS CENTRAL AND SOUTHEASTERN MISSISSIPPI THIS AFTERNOON. THIS LINE OF STORMS IS CAPABLE OF PRODUCING WIDESPREAD WINDS IN EXCESS OF 60 MPH WITH A FEW SPOTS EXCEEDING 75 MPH. ISOLATED LARGE HAIL IS ALSO POSSIBLE WITH THESE STORMS. SOME OF THESE ISOLATED SEVERE STORMS COULD LINGER INTO TONIGHT. HEAVY RAIN WILL MOVE ACROSS THE SAME AREAS REPEATEDLY THIS AFTERNOON. SOME FLASH FLOODING IS POSSIBLE MAINLY AROUND GRENADA COUNTY WHERE STORM TOTAL RAINFALL AMOUNTS COULD EXCEED 8 INCHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND INTO THE EARLY EVENING HOURS TONIGHT. OTHERWISE...ACTIVATION IS NOT ANTICIPATED THROUGH NEXT MONDAY JUNE 25TH. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. SCW
In the hours before
Local storm report, Jun 19, 12:56 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1256 PM CDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 PM TSTM WND DMG COILA 33.40N 89.97W
06/19/2007 CARROLL MS LAW ENFORCEMENT
TREE DOWN ALONG HIGHWAY 17 SOUTH NEAR COUNTY ROAD 23.
1225 PM TSTM WND DMG 8 SSE GREENWOOD 33.41N 90.14W
06/19/2007 CARROLL MS PUBLIC
TREES DOWN ALONG COUNTY ROAD 23 NEAR THE GRAVEL HILL
COMMUNITY.
&&
JCULINSpecial weather statement, Jun 19, 12:57 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1257 PM CDT TUE JUN 19 2007 MSZ044-049-050-191840- RANKIN MS-SCOTT MS-LEAKE MS- 1257 PM CDT TUE JUN 19 2007 ...SIGNIFICANT ALERT FOR RANKIN...LEAKE...AND SCOTT COUNTIES... A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING WAS LOCATED FROM 18 MILES NORTH OF RENFROE TO 46 MILES NORTHWEST OF GOSHEN SPRINGS AT 1257 PM CDT...MOVING SOUTH AT 35 MPH. SEVERE THUNDERSTORM WARNINGS WILL LIKELY BE ISSUED FOR EACH COUNTY AS THE LINE OF SEVERE STORMS GET CLOSER. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS AND A QUICK INCH OR MORE IN LESS THAN AN HOUR CAN BE EXPECTED. IN ADDITION TO THE HEAVY RAIN AND STRONG WINDS DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE STORMS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN LEAKE...RANKIN AND SCOTT COUNTIES...INCLUDING THE CITIES OF CARTHAGE...EDINBURG...FLOWOOD...HARPERVILLE AND MORTON...SHOULD MONITOR THESE STORMS CLOSELY. BANNAN
Local storm report, Jun 19, 1:06 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
106 PM CDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM TSTM WND DMG 12 E QUITMAN 32.04N 88.52W
06/19/2007 CLARKE MS BROADCAST MEDIA
TREES DOWN IN THE THEADVILLE COMMUNITY.
&&
JCULINLocal storm report, Jun 19, 1:47 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
147 PM CDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM TSTM WND DMG 5 NE GREENWOOD 33.57N 90.13W
06/19/2007 LEFLORE MS EMERGENCY MNGR
TWO RADIO TOWERS DOWN AT A RADIO STATION IN GREENWOOD.
1205 PM TSTM WND DMG GREENWOOD 33.52N 90.19W
06/19/2007 LEFLORE MS EMERGENCY MNGR
TREE DOWN ON A HOUSE.
&&
TARVERLocal storm report, Jun 19, 2:07 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
207 PM CDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG SINGLETON 32.89N 89.54W
06/19/2007 LEAKE MS EMERGENCY MNGR
A FEW TREES BLOWN DOWN ALONG HIGHWAY 35N AT SINGLETON.
0120 PM TSTM WND DMG THOMASTOWN 32.86N 89.67W
06/19/2007 LEAKE MS EMERGENCY MNGR
TWO TREES WERE BLOWN DOWN ON HIGHWAY 43S AT THOMASTOWN.
0135 PM HAIL CANTON 32.61N 90.03W
06/19/2007 E0.88 INCH MADISON MS PUBLIC
NICKEL SIZE HAIL REPORTED AT CANTON.
&&
JFAIRLYLocal storm report, Jun 19, 2:17 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
217 PM CDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM TSTM WND DMG BRANDON 32.28N 90.00W
06/19/2007 RANKIN MS EMERGENCY MNGR
NUMEROUS TREES DOWN AND POWER OUTAGES.
0200 PM TSTM WND DMG BYRAM 32.18N 90.24W
06/19/2007 HINDS MS PUBLIC
LARGE LIMBS DOWN.
&&
ECTThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 12:56 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 34 min |
| Jun 19, 1:24 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 36 min |
| Jun 19, 4:58 AM CDT | Severe Thunderstorm Warning | JAN | Carroll | 32 min |
| Jun 19, 5:23 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Montgomery | 23 min |
| Jun 19, 5:52 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 38 min |
| Jun 19, 6:31 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 44 min |
| Jun 19, 10:05 AM CDT | Flash Flood Warning | JAN | Grenada | 115 min |
| Jun 19, 10:23 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 67 min |
| Jun 19, 11:45 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada | 60 min |
| Jun 19, 11:47 AM CDT | Flash Flood Warning | JAN | Grenada | 118 min |
| Jun 19, 11:56 AM CDT | Severe Thunderstorm Warning | JAN | Leflore | 34 min |
| Jun 19, 12:13 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 47 min |
| Jun 19, 12:27 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery | 63 min |
| Jun 19, 12:52 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 53 min |
| Jun 19, 12:57 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys | 18 min |
| Jun 19, 1:00 PM CDT | Severe Thunderstorm Warning | JAN | Leake | 45 min |
| Jun 19, 1:03 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 12 min |
| Jun 19, 1:12 PM CDT | Severe Thunderstorm Warning | JAN | Winston | 63 min |
| Jun 19, 1:33 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba | 57 min |
| Jun 19, 1:34 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 71 min |
| Jun 19, 1:35 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 55 min |
| Jun 19, 1:46 PM CDT | Severe Thunderstorm Warning | JAN | Newton | 63 min |
| Jun 19, 2:00 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 60 min |
| Jun 19, 2:23 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 39 min |
| Jun 19, 2:34 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 56 min |
| Jun 19, 2:37 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 53 min |
| Jun 19, 2:48 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Jefferson Davis, Lawrence, Lincoln | 72 min |
| Jun 19, 2:57 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 43 min |
| Jun 19, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Covington | 47 min |
| Jun 19, 3:17 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 58 min |
| Jun 19, 3:22 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 53 min |
| Jun 19, 3:24 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 51 min |
| Jun 19, 3:27 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 63 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.